# SDR DALA2023092207796

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 FOUND LH WING LOWER SKIN NOT FLASH AT RIB 31. CORRECTIVE ACTION: REPAIRED THE DAMAGED LOWER SKIN AT LH WING STR L-6.5 BETWEEN WSTA 990.2 AND WSTA 1018.2 AS PER PRI 611798-14 (2975132)
